# SDR SWAA2018070223246

- Difficulty date: June 30, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 34,931 hours, 20,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079004
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD OVERWING EXIT SIGN BROKEN AT ROW 12.  R&R LIGHT ASSEMBLY PER AMM.
